Zaidman, S.
The weak Cauchy problem for abstract differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 1-21
Zbl 0405.34057 | MR 477365
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__1_0

Bibliographie

[1] T. Kato - H. TANABE, On the abstract evolution equation, Osaka Math. J., 14 (1962), 107-133. MR 140954 | Zbl 0106.09302

[2] S. Zaidman, Notices A.M.S., p. A-328, April 1973.

[3] S.G. Krein, Linear differential equations in Banach spaces, Nauka, Moscow, 1967. MR 247239

[4] R.S. Phillips, The adjoint semi-group, Pacific J. Math., 5 (1955), 269-283. MR 70976 | Zbl 0064.11202

[5] E. Hille - R. S. PHILLIPS, Functional analysis and semi-groups, Colloq. Publ., Amer. Math. Soc., 1957. MR 89373 | Zbl 0078.10004

[6] S. Zaidman, Remarks on weak solutions of differential equations in Banach spaces, Bollettino U.M.I., (4) 9 (1974), 638-643. MR 382810 | Zbl 0323.34059

[7] G. Ladas - V. LAKSHMIKANTHAM, Abstract differential equations, Academic Press, New York and London, 1972.

[8] K. Yosida, Functional Analysis, Springer-verlag, Berlin-Göttingen-Heidelberg, 1965. Zbl 0126.11504

[9] S. Goldberg, Unbounded linear operators, Mc-Graw-Hill book Company, 1966. MR 200692 | Zbl 0925.47001